Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 148, NWS San Francisco Bay Area, CA

July 14, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 14, 2017, 3:48 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2017, 3:48 PM PDT (22:48 UTC)
Expired
Jul 14, 2017, 11:00 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

657 
WHUS76 KMTR 142248 AAA
MWWMTR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
348 PM PDT FRI JUL 14 2017


PZZ530-150600-
/O.NEW.KMTR.SC.Y.0148.170714T2248Z-170715T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ570-150700-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170716T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-150700-
/O.CON.KMTR.SC.Y.0146.000000T0000Z-170716T0400Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-150700-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170716T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ575-150700-
/O.CON.KMTR.SC.Y.0136.170715T1600Z-170716T0400Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-150700-
/O.CON.KMTR.SC.Y.0136.170715T1600Z-170716T0400Z/
POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-150700-
/O.CON.KMTR.SC.Y.0147.170715T2000Z-170716T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ560-150700-
/O.CON.KMTR.SC.Y.0136.170715T2000Z-170716T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-150700-
/O.CON.KMTR.SC.Y.0136.170715T2000Z-170716T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
348 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 7 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
996 
WHUS76 KMTR 150350
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
850 PM PDT FRI JUL 14 2017


PZZ570-151200-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170716T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-151200-
/O.CON.KMTR.SC.Y.0146.000000T0000Z-170716T0400Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-151200-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170716T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ575-151200-
/O.CON.KMTR.SC.Y.0136.170715T1600Z-170716T0400Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 9 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-151200-
/O.CON.KMTR.SC.Y.0136.170715T1600Z-170716T0400Z/
POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-151200-
/O.CON.KMTR.SC.Y.0147.170715T2000Z-170716T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ530-150600-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-170715T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ560-151200-
/O.CON.KMTR.SC.Y.0136.170715T2000Z-170716T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-151200-
/O.CON.KMTR.SC.Y.0136.170715T2000Z-170716T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
850 PM PDT FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 7 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 12:58 PM PDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 14, 12:58 PM PDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1258 PM PDT Fri Jul 14 2017

.SYNOPSIS...A warming trend is expected to begin today as high
pressure builds into California from the desert southwest. Very
warm to hot conditions are expected to return to inland areas
over the weekend. Some cooling then appears in store for the first
part of next week.

&&

.DISCUSSION...as of 01:00 PM PDT Friday... Quiet weather day
across the region with near seasonal temperatures and mostly clear
skies inland. A 596DM 500MB high pressure ridge over the
intermountain west is strengthening and backbuilding over much of
the western CONUS, including over California, today and is
forecast to continue this trend through the weekend. The marine
layer has already responded to the change in atmospheric heights,
compressing down to around 1000 feet this afternoon, with further
compression expected in the coming days. This compressed layer
brought some locally dense fog and coastal drizzle early this
morning along the immediate coast, typical when the marine layer
is initially squashed towards to the surface. Inland temperatures
are also responding to the building ridge by running slightly
warmer early this afternoon, though much hotter temperatures are
not expected to arrive until tomorrow.

While Sunday is expected to be the hottest day, Saturday will see
similar afternoon highs. The hottest locations are expected to be
the extreme inland valley locations (Healdsburg, Northern Santa
Rosa, St Helena, Calistoga, Walnut Creek, Dublin, Livermore,
Parkfield, Fort Hunter Liggett), in addition to the higher
elevation locations above the marine layer (Santa Cruz mountains,
Diablo Range/East Bay Hills, Lake Berryessa, the Santa Lucias/Big
Sur, and inland San Benito near Pinnacles National Park) where
triple digit afternoon high temperatures are expected, while the
hottest locations could break 105F or more. A heat advisory has
been issued for the Santa Cruz mountains, Santa Lucia/Big Sur
mountains, and East Bay Hills/Diablo Range as a result of this
heat in addition to the presence of a nocturnal thermal belt above
the marine inversion at these higher locations that will prevent
them from cooling below the 70s. Additional locations may be added
to this advisory later this afternoon (primarily, the North Bay
mountains around Lake Berryessa and the inland East Bay valleys).

In addition to the hot temperatures, the air mass is anticipated
to be rather dry, exacerbating the fire weather risk from human
related activities. For those living in these areas, be mindful
of both the heat and fire risk, limit exposure to direct sunlight,
stay hydrated, dont leave pets or children in cars, and follow
all regular fire safety protocols, such as limiting yard work and
open flames.

Low elevation areas within proximity of the coastline will remain
more seasonal through the weekend despite the heat farther
inland. By Monday, a digging trough will bring increased onshore
flow and cooling relief to more areas further inland or at higher
elevations through early next week.

&&

.AVIATION...as of 10:35 AM PDT Friday...For 18z tafs. VFR across
most taf sites with low clouds hanging around off the coast.
Similar day to yesterday with west to northwesterly winds becoming
breezy this afternoon. Gusts at KSFO forecast to up to 25 kt by
21-22z. Expecting conditions tomorrow morning to be similar to
today with low clouds returning early in the morning.

Vicinity of KSFO...VFR. Increasing west to northwest winds this
afternoon with gusts up to 25 kt. Possibility of low clouds
returning tomorrow morning.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...Low clouds are clearing back towards the
coast. Expecting VFR conditions this afternoon and this evening
before IFR to LIFR cigs return late tonight and into early
tomorrow morning.

&&

.MARINE...as of 8:25 AM PDT Friday...High pressure remains over
the Eastern Pacific as a thermal trough develops over northern
California. This will bring increasing northwesterly winds across
the coastal waters over the weekend and into the beginning of next
week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm

&&

PUBLIC FORECAST: DRP
AVIATION: Anna
MARINE: Anna

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:32 AM PDTSmall Craft AdvisoryMTR66 hr
Jul 14, 2:24 PM PDTSmall Craft AdvisoryMTR7 days

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.